# SDR DALA2025120108766

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT DOOR STOP 5 AND 6 FWD SIDE OF PASSENGER CREW DOOR 83 1 IN CLOSE POSITION AT PASSENGER CABIN.   PERFORMED ADJUSTMENT OF DOOR STOP 5 AND 6 FWD SIDE OF PASSENGER CREW DOOR 831 IN CLOSE POSITION AT PASSENGER CABIN AS PER A320 FAM AMM 52-11-31. AND AS PER A320 FAM AMM 52-11-00-820-001-A. (1327658).
